Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 9, 2016, 5:38 AM CST for Henderson County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2016, 5:38 AM CST (11:38 UTC)
- Expired
- Mar 9, 2016, 8:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Henderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 137 km from the middle of the area, began a volume at 11:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 7:30 AM CST | FLASH FLOOD | Caney City, TX | PORTIONS OF HIGHWAY 198 WERE FLOODED NEAR CANEY CITY---WATER HAS RECEDED. LAW ENFORCEMENT ALSO REPORTED THAT 10-15 ROADS WERE FLOODED ACROSS THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 112 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.8
The text
As transmitted.
657
WGUS54 KFWD 091138
FFWFWD
TXC213-091430-
/O.NEW.KFWD.FF.W.0008.160309T1138Z-160309T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
538 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HENDERSON COUNTY IN CENTRAL TEXAS...
* UNTIL 830 AM CST
* AT 536 AM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A CLUSTER OF SHOWERS AND THUNDERSTORM WAS PRODUCING HEAVY RAIN
ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATHENS...GUN BARREL CITY...MABANK...CHANDLER...MALAKOFF...TOOL...SEVEN
POINTS...BROWNSBORO...EUSTACE...BERRYVILLE...TRINIDAD...EDOM...ENCHANTED
OAKS...COFFEE CITY...CANEY CITY...PAYNE SPRINGS...LOG CABIN...MURCHISON...
STAR HARBOR AND POYNOR.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE HALF INCH WILL BE POSSIBLE
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3209 9543 3201 9605 3208 9606 3210 9612
3215 9610 3216 9616 3218 9618 3222 9615
3220 9619 3225 9624 3226 9628 3230 9630
3235 9645 3236 9545 3229 9545 3223 9549
3218 9546 3215 9548
$$
BAIN2 follow-up statements
129
WGUS74 KFWD 091347
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
747 AM CST WED MAR 9 2016
TXC213-091430-
/O.CON.KFWD.FF.W.0008.000000T0000Z-160309T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDERSON TX-
747 AM CST WED MAR 9 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CST FOR
HENDERSON COUNTY...
AT 743 AM CST...EMERGENCY MANAGEMENT REPORTED HEAVY RAIN HAD
RESULTED IN FLOODING ACROSS PORTIONS OF HIGHWAY 198 NEAR CANEY CITY.
FLOOD WATERS ACROSS THIS LOCATION HAVE RECEDED. LOCAL LAW
ENFORCEMENT REPORTED HOWEVER...THAT NUMEROUS COUNTY ROADS ACROSS
HENDERSON COUNTY REMAIN FLOODED. THE HEAVY RAIN THREAT HAS
ENDED...BUT FLOOD WATERS MAY BE SLOW TO RECEDE...ESPECIALLY ACROSS
LOW-LYING AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ATHENS...GUN
BARREL CITY...MABANK...CHANDLER...MALAKOFF...TOOL...SEVEN
POINTS...BROWNSBORO...EUSTACE...BERRYVILLE...TRINIDAD...EDOM...ENCHAN
TED OAKS...COFFEE CITY...CANEY CITY...PAYNE SPRINGS...LOG
CABIN...MURCHISON... STAR HARBOR AND POYNOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3209 9543 3201 9605 3208 9606 3210 9612
3215 9610 3216 9616 3218 9618 3222 9615
3220 9619 3225 9624 3226 9628 3230 9630
3235 9645 3236 9545 3229 9545 3223 9549
3218 9546 3215 9548
$$
BAIN154
WGUS74 KFWD 091433
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 AM CST WED MAR 9 2016
TXC213-091441-
/O.EXP.KFWD.FF.W.0008.000000T0000Z-160309T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDERSON TX-
833 AM CST WED MAR 9 2016
...THE FLASH FLOOD WARNING FOR HENDERSON COUNTY HAS EXPIRED...
THE HEAVY RAIN HAS ENDED AND FLOOD WATERS HAVE BEGUN TO RECEDE.
ADDITIONAL LIGHT RAIN WILL BE POSSIBLE THIS MORNING...BUT THIS
PRECIPITATION IS NOT EXPECTED TO RESULT IN ANY ADDITIONAL FLOOD
ISSUES. THUS THE FLASH FLOOD WARNING FOR HENDERSON COUNTY HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3209 9543 3201 9605 3208 9606 3210 9612
3215 9610 3216 9616 3218 9618 3222 9615
3220 9619 3225 9624 3226 9628 3230 9630
3235 9645 3236 9545 3229 9545 3223 9549
3218 9546 3215 9548
$$
BAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 3:45 AM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Mar 9, 3:45 AM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 AM CST WED MAR 9 2016 .DISCUSSION... LATEST SURFACE ANALYSIS INDICATES A SURFACE LOW ACROSS SOUTH TEXAS WITH AN INTENSIFYING BAROCLINIC ZONE FROM ROUGHLY JUST SOUTH OF SAN ANTONIO TO CAMERON TO SOUTH OF ATHENS. THIS WILL BECOME AN EFFECTIVE FRONTAL BOUNDARY WHICH WILL STAY QUASI-STATIONARY OVER THE NEXT COUPLE OF DAYS...WAVERING NORTH AND SOUTH WITH THE PASSAGE OF EACH SHORTWAVE TROUGH THAT RIPPLES THROUGH. THE BOUNDARY WILL SEPARATE COOL AND MOIST AIR TO THE NORTH WITH WARMER AND MORE UNSTABLE AIR TO THE SOUTH. THIS BOUNDARY WILL BE THE FOCUS FOR INTENSE CONVECTION AND HEAVY RAINFALL OVER THE NEXT FEW HOURS...BUT THE FRONT WILL SHIFT EAST AND SOUTHEAST OUT OF THE CWA BY MID MORNING. IN ADDITION...THERE IS A SEVERE WEATHER THREAT ALONG AND TO THE SOUTHEAST OF THE FRONT WHERE SUFFICIENT WIND SHEAR WILL COMBINE WITH AMPLE INSTABILITY FOR ROTATING THUNDERSTORM UPDRAFTS. WIDESPREAD STORM COVERAGE MAY LIMIT THE SCALE OF THE THREAT...BUT IT WILL BEAR MONITORING. WHILE THE INTENSE THUNDERSTORMS WILL REMAIN SITUATED ACROSS THE SOUTHEAST ZONES THIS MORNING...VERY STRONG SOUTH TO NORTH FLOW IN THE MID AND UPPER LEVELS WILL CAUSE PRECIPITATION TO STREAM WELL NORTHWARD AND PRIMARILY AFFECT THE REGION EAST OF A GAINESVILLE TO GRANBURY TO KILLEEN LINE THIS MORNING. RAIN RATES WILL GENERALLY BE LIGHT TO MODERATE...BUT ANVIL LIGHTNING STRIKES WILL BE A HAZARD. THE CLOUD TO GROUND STRIKES IN ANVIL REGIONS LIKE THIS ARE NOTORIOUS FOR DISCHARGING A LOT OF CURRENT/POWER AND TEND TO BE CULPRIT FOR MOST LIGHTNING STARTED STRUCTURE FIRES. AS THE FRONT AND STRONG CONVECTION SHIFT GRADUALLY EASTWARD THIS MORNING...SO WILL MOST OF THE RAIN ACTIVITY ACROSS THE CWA WITH DRIER CONDITIONS SPREADING IN FROM WEST TO EAST. RAIN AMOUNTS TODAY SHOULD RANGE FROM A TENTH OF AN INCH WEST TO 2 TO 5 INCHES IN THE EAST AND SOUTHEAST ZONES WHERE A FLASH FLOOD WATCH CONTINUES. HIGHS TODAY WILL BE COOL DUE TO THE DAMP CONDITIONS AND CLOUD COVER...BUT ALSO INCREASING NORTH WINDS AND COLD ADVECTION. THE WESTERN ZONES WILL SEE THE STRONGER COLD ADVECTION...WHILE THE EASTERN ZONES WILL SEE MORE RAIN COOLED TEMPS. REGARDLESS...MID TO UPPER 60S ARE FORECAST FOR ALL TODAY. THERE SHOULD BE A LULL IN THE RAIN FOR MOST AREAS THIS AFTERNOON AND EVENING...BUT MODEL GUIDANCE IS IN GOOD AGREEMENT THAT THE NEXT SHORTWAVE TROUGH WILL MOVE UP FROM THE SOUTH LATE TONIGHT. THIS WILL INDUCE STRONG ISENTROPIC LIFT AND COMBINE WITH WEAK AMOUNTS OF ELEVATED INSTABILITY TO PRODUCE AREAS OF RAIN WITH A FEW EMBEDDED STORMS. NO SEVERE WEATHER IS EXPECTED AND THIS ROUND OF RAIN WILL CONTINUE TO ROTATE NORTHWESTWARD ACROSS THE REGION INTO THURSDAY. RAIN AMOUNTS SHOULD AVERAGE A HALF INCH IN THE NORTH TO AN INCH IN THE SOUTH. IT IS WORTH NOTING THAT THE TTU 3KM WRF IS MUCH LESS IMPRESSED WITH THIS ROUND OF RAIN TONIGHT AND THURSDAY AS IT SPINS UP A COMPLEX OF STORMS ON THE TEXAS COASTLINE THAT WOULD TEND TO INTERCEPT THE BETTER MOISTURE AND RESULT IN MUCH LOWER QPF/COVERAGE HERE. THE TTU WRF IS A HIGH PERFORMING CONVECTIVE ALLOWING MODEL AND RESPECTING ITS FORECAST...I DID NOT GO WITH CATEGORICAL POPS LIKE THE MOS IS INDICATING AND DID LOWER QPF FROM PREVIOUS FORECAST. TEMPS THURSDAY WILL REMAIN ON THE COOL SIDE WITH NORTHERLY WINDS INCREASING TO 10 TO 20 MPH FOR ALL BUT THE SOUTHEAST ZONES. LOWS SHOULD BE IN THE MID 50S WITH HIGHS IN THE MID 60S FOR MOST AREAS. THE FORECAST MAY GET INTERESTING AGAIN THURSDAY NIGHT INTO FRIDAY AS THE UPPER LOW BEGINS TO MOVE NORTH OUT OF MEXICO TOWARD THE REGION. THIS SHOULD CAUSE THE FRONT TO HEAD NORTHWEST AS A WARM FRONT. DEPENDING ON HOW FAR NORTH THE WARM FRONT MAKES IT...IT WOULD RELOAD THE REGION WITH MORE GULF MOISTURE/INSTABILITY. SEVERAL MODELS SHOW SHEAR PROFILES EXHIBITING STRONG CYCLONIC DIRECTIONAL TURNING IN THE LOW LEVELS NEAR THE FRONT. IT IS UNCLEAR HOW FAR NORTH THE FRONT WILL MAKE IT AT THIS TIME WITH THE GFS BRINGING IT TO THE I-20 CORRIDOR AND THE TTU WRF KEEPING IT AT THE SOUTHERN CWA BORDER. REGARDLESS OF THE SEVERE POTENTIAL...SHOWERS AND STORMS ARE LIKELY NORTH OF THE FRONT DUE TO STRONG ISENTROPIC LIFT WITH RAINFALL AMOUNTS AVERAGING ANOTHER INCH ACROSS THE CWA. THE CHANCES OF RAIN WILL CONTINUE THROUGH FRIDAY NIGHT BEFORE ENDING SATURDAY MORNING AS THE UPPER LOW TRACKS OVERHEAD. WHERE EVER THE FRONT IS...IT WILL MOVE BACK TO THE SOUTHEAST FRIDAY AFTERNOON WITH ELEVATED CONVECTION EXPECTED WITHIN THE CORE OF THE UPPER LOW. COLD AIR ALOFT AND MODEST MUCAPE MAY SUPPORT SOME STORMS WITH SMALL HAIL. RAIN SHOWERS WILL END SATURDAY MORNING FROM WEST TO EAST BUT CLEARING MAY NOT OCCUR UNTIL SATURDAY EVENING. THE NEXT UPPER LEVEL SYSTEM WILL BE RIGHT ON THE HEELS OF THE UPPER LOW AND TRACK THROUGH ON SUNDAY. WHILE MOISTURE WILL BE VERY LIMITED...THIS COMPACT SYSTEM WILL BRING STEEP LAPSE RATES AND STRONG UPPER LEVEL LIFT OVER THE REGION AND MY GUT IS THAT IT WILL FIND THE MOISTURE NEEDED FOR CONVECTION. HAVE INSERTED LOW POPS OVER THE NORTHEAST ZONES AND GIVEN THE COLD TEMPS ALOFT A RISK FOR HAIL WOULD BE POSSIBLE. OTHERWISE GENERALLY SUNNY SKIES WILL PREVAIL FOR MOST OF THE REGION SUNDAY WITH WARM TEMPS. DRY AND WARM WEATHER WILL PREVAIL EARLY NEXT WEEK BUT GFS/ECMWF ARE INDICATING A DRY LINE WILL SET UP ALONG THE I-35 CORRIDOR BY TUESDAY AND WEDNESDAY. WITH AN APPROACHING UPPER LEVEL TROUGH...THIS MAY BE ENOUGH FOR ISOLATED AFTERNOON/EVENING STORMS. TR.92 && .AVIATION... /ISSUED 1204 AM CST WED MAR 9 2016/ CONCERNS...IFR TO MVFR CEILINGS FOR THE NEXT 24 HOURS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH AT 17Z WEDNESDAY. YET ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE MOVING ACROSS THE TAF SITES OVERNIGHT INTO WEDNESDAY MORNING. CEILINGS IN THE METROPLEX HAVE BEEN VARIABLE BETWEEN IFR AND VFR DURING THE LAST SEVERAL HOURS /03-05Z/...BUT EXPECT MOSTLY IFR CONDITIONS TO PREVAIL THROUGH 16-17Z. SHOWERS AND OCCASIONAL THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY MORNING. EXPECT THIS WAVE OF SHOWERS AND THUNDERSTORMS TO SHIFT TO THE NORTHEAST OF THE TAF SITES BY 17Z. CEILINGS SHOULD IMPROVE TO MVFR BY MIDDAY AS SUBSIDENCE OCCURS IN THE WAKE OF THE EXITING WAVE OF SHOWERS AND THUNDERSTORMS. SOME ISOLATED SHOWERS/THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY AFTERNOON INTO THE EVENING BUT THE CHANCES ARE TOO LOW TO MENTION IN THE TAFS. EXPECT CEILINGS TO LOWER BACK INTO THE IFR CATEGORY WEDNESDAY EVENING. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 57 64 56 66 / 100 40 70 60 60 WACO, TX 69 56 65 56 68 / 90 50 70 60 60 PARIS, TX 65 58 66 57 65 / 100 60 70 60 70 DENTON, TX 66 55 63 55 64 / 90 30 60 60 60 MCKINNEY, TX 67 57 64 56 65 / 100 50 70 60 70 DALLAS, TX 68 57 65 56 67 / 100 40 70 60 60 TERRELL, TX 66 58 67 58 67 / 100 50 70 60 60 CORSICANA, TX 68 59 68 59 68 / 100 60 70 50 60 TEMPLE, TX 69 58 66 56 68 / 80 50 70 60 60 MINERAL WELLS, TX 66 53 64 54 63 / 60 20 60 60 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR TXZ095-105>107- 121>123-135-146>148-160>162-174-175. &&
Hazardous weather outlook, Mar 9, 4:25 AM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 425 AM CST WED MAR 9 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 425 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. AN ISOLATED SEVERE STORM OR TWO IS POSSIBLE THROUGH EARLY MORNING SOUTHEAST OF A LINE FROM PALESTINE TO HEARNE. OTHERWISE RAIN AND THUNDERSTORMS WITH DANGEROUS LIGHTNING WILL CONTINUE OVER THE REGION GENERALLY ALONG AND EAST OF THE I-35 CORRIDOR THIS MORNING BEFORE SHIFTING OFF TO THE EAST. HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING WILL OCCUR GENERALLY ALONG AND EAST OF A PARIS TO CORSICANA TO CAMERON LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR THURSDAY THROUGH FRIDAY NIGHT AS AN UPPER LEVEL LOW SLOWLY MOVES TOWARD AND ACROSS THE AREA. ON THURSDAY EVENING AND INTO EARLY FRIDAY...A WARM FRONT WILL MOVE INTO THE AREA FROM THE SOUTHEAST. NEAR THE WARM FRONT...ATMOSPHERIC CONDITIONS WILL BECOME FAVORABLE FOR THUNDERSTORM ROTATION AND THERE IS A POTENTIAL FOR SEVERE STORMS...ALTHOUGH CONFIDENCE IS LOW ON HOW FAR NORTH THE WARM FRONT WILL MAKE IT INTO NORTH AND CENTRAL TEXAS. OTHERWISE SOME STORMS MAY BE STRONG AND PRODUCE SMALL HAIL ON FRIDAY AND FRIDAY NIGHT. THERE IS A LOW CHANCE OF THUNDERSTORMS NORTHEAST OF A LINE FROM GAINESVILLE TO MCKINNEY TO ATHENS ON SUNDAY. SMALL HAIL MAY BE POSSIBLE WITH THESE STORMS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON ALONG AND NEAR THE I-35 CORRIDOR WHERE A DRY LINE MAY SET UP. IT IS TOO EARLY TO ASSESS SEVERE WEATHER POTENTIAL WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, Mar 9, 3:08 AM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 AM CST WED MAR 9 2016
TXZ174-175-091000-
ROBERTSON TX-MILAM TX-
308 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON AND
SOUTHEASTERN MILAM COUNTIES UNTIL 400 AM CST...
AT 308 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF ROCKDALE...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEARNE AND MILANO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3057 9694 3079 9702 3100 9653 3078 9644
3075 9646 3071 9654 3070 9657 3071 9657
3071 9659 3073 9660 3073 9662
TIME...MOT...LOC 0908Z 242DEG 37KT 3068 9686
JLDUNNLocal storm report, Mar 9, 3:31 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD MEXIA 31.68N 96.50W
03/09/2016 LIMESTONE TX EMERGENCY MNGR
PRIMARILY RURAL MINOR STREET FLOODING IN MEXIA, COOLIDGE
AND GROESBECK. PLUMMERS CREEK HAS OVERRUN ITS BANK. MANY
TRIBUTARIES OF THE NAVASOTA FLOODING.Local storm report, Mar 9, 3:59 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
359 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 AM FLASH FLOOD 5 W GROESBECK 31.53N 96.60W
03/09/2016 LIMESTONE TX EMERGENCY MNGR
EMS REPORTS FAST MOVING WATER OVER 164W & LCR 339,
BLOCKADES REQUESTEDLocal storm report, Mar 9, 4:02 AM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM FLASH FLOOD 1 E MEXIA 31.68N 96.48W
03/09/2016 LIMESTONE TX EMERGENCY MNGR
SIGNIFICANT WATER OVER HWY 84 JUST WEST OF THE FREESTONE
COUNTY LINE, FAST MOVING, UNKNOWN DEPTHLocal storm report, Mar 9, 4:20 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 6 SSE GOODLOW 32.04N 96.19W
03/09/2016 NAVARRO TX EMERGENCY MNGR
WATER OVER THE ROAD ON HIGHWAY 287 AT FM309Special weather statement, Mar 9, 4:43 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 AM CST WED MAR 9 2016
TXZ148-162-091130-
ANDERSON TX-LEON TX-
443 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ANDERSON AND LEON
COUNTIES UNTIL 530 AM CST...
AT 442 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF
TEAGUE TO NEAR BUFFALO TO NEAR CENTERVILLE TO 12 MILES NORTHWEST OF
MADISONVILLE...AND MOVING NORTHEAST AT 35 MPH.
WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PALESTINE...BUFFALO...ELKHART...CENTERVILLE...JEWETT...OAKWOOD AND LEONA.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 152 AND 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3150 9574 3147 9572 3146 9575 3146 9571
3132 9566 3127 9573 3116 9573 3114 9578
3109 9576 3109 9598 3106 9606 3120 9605
3136 9611 3142 9622 3162 9579 3169 9578
3170 9588 3182 9575 3168 9552 3157 9548
TIME...MOT...LOC 1042Z 237DEG 32KT 3145 9615 3139 9606 3123 9600 3112
9600
BAINThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 9:03 PM CST | Severe Thunderstorm Warning | FWD | Hamilton | 42 min |
| Mar 8, 9:08 PM CST | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 67 min |
| Mar 8, 10:05 PM CST | Areal Flood Advisory | FWD | Lampasas | 115 min |
| Mar 8, 10:15 PM CST | Special Weather Statement | FWD | Hamilton | 45 min |
| Mar 8, 10:34 PM CST | Areal Flood Advisory | FWD | Hamilton | 116 min |
| Mar 8, 10:51 PM CST | Flash Flood Warning | FWD | Hamilton | 114 min |
| Mar 8, 11:11 PM CST | Special Weather Statement | FWD | Hood, Somervell | 49 min |
| Mar 8, 11:48 PM CST | Special Weather Statement | FWD | Bosque | 42 min |
| Mar 8, 11:56 PM CST | Special Weather Statement | FWD | Robertson | 49 min |
| Mar 9, 12:34 AM CST | Areal Flood Advisory | FWD | Freestone, Limestone, Navarro | 3 hr |
| Mar 9, 12:43 AM CST | Special Weather Statement | FWD | Freestone, Leon | 47 min |
| Mar 9, 12:59 AM CST | Areal Flood Advisory | FWD | Falls | 3 hr |
| Mar 9, 1:13 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 1:58 AM CST | Flash Flood Warning | FWD | Falls, Limestone | 17 hr |
| Mar 9, 2:05 AM CST | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Mar 9, 2:10 AM CST | Special Weather Statement | FWD | Henderson, Van Zandt | 50 min |
| Mar 9, 2:15 AM CST | Areal Flood Advisory | FWD | Bell | 3 hr |
| Mar 9, 2:26 AM CST | Areal Flood Advisory | FWD | Rains, Van Zandt | 3 hr |
| Mar 9, 2:56 AM CST | Flash Flood Warning | FWD | Freestone, Navarro | 6 hr |
| Mar 9, 3:08 AM CST | Special Weather Statement | FWD | Milam | 52 min |
| Mar 9, 3:27 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Mar 9, 3:32 AM CST | Severe Thunderstorm Warning | FWD | Milam, Robertson | 43 min |
| Mar 9, 4:18 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 4:37 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 4:43 AM CST | Special Weather Statement | FWD | Leon | 47 min |
| Mar 9, 5:33 AM CST | Areal Flood Advisory | FWD | Rains, Van Zandt | 6 hr |
| Mar 9, 7:29 AM CST | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Mar 9, 9:00 AM CST | Areal Flood Warning | FWD | Freestone, Navarro | 6 hr |
| Mar 9, 10:33 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.